# SDR AWXA9900477

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Row 6 - 14
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6-14 EMERGENCY EXIT LIGHTS DID NOT WORK DURING TEST.  BATTERY CHARGED BY CONTRACT MAINTENANCE PREVIOUS FLIGHT.  REPLACED AFT EMERGENCY LIGHT BATTERY PACK IN DROP CEILING.  OPS CK GOOD RECOMMENDATION.  NO RELATED HISTORY.
